Some properties of maximal montone operation on nonreflexive Banach spaces

S. Fitzpatrick, R.R. Phelps

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)51 - 69
    JournalSet-Valued Analysis
    Volume3
    Publication statusPublished - 1995

    Cite this

    Fitzpatrick, S. ; Phelps, R.R. / Some properties of maximal montone operation on nonreflexive Banach spaces. In: Set-Valued Analysis. 1995 ; Vol. 3. pp. 51 - 69.
    @article{b0d47dca0a69414fb7ea218ab1635693,
    title = "Some properties of maximal montone operation on nonreflexive Banach spaces",
    author = "S. Fitzpatrick and R.R. Phelps",
    year = "1995",
    language = "English",
    volume = "3",
    pages = "51 -- 69",
    journal = "Set-Valued Analysis",

    }

    Some properties of maximal montone operation on nonreflexive Banach spaces. / Fitzpatrick, S.; Phelps, R.R.

    In: Set-Valued Analysis, Vol. 3, 1995, p. 51 - 69.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Some properties of maximal montone operation on nonreflexive Banach spaces

    AU - Fitzpatrick, S.

    AU - Phelps, R.R.

    PY - 1995

    Y1 - 1995

    M3 - Article

    VL - 3

    SP - 51

    EP - 69

    JO - Set-Valued Analysis

    JF - Set-Valued Analysis

    ER -